# SDR CALA2019121302191

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 66,473 hours, 6,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019, FOUND DR 4R EMER PWR SUPPLY (M33409) FAILED CAPACITY CHECK. REFER NR LP 9130152 DR 4R EMER LT PWR SUPPLY (M33409) BATTERY PACK REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
